Follow
Sergei Kuksin
Sergei Kuksin
CNRS and Paris-Diderot
Verified email at imj-prg.fr
Title
Cited by
Cited by
Year
Nearly integrable infinite-dimensional Hamiltonian systems
SB Kuksin
Springer, 2006
5052006
Invariant Cantor manifolds of quasi-periodic oscillations for a nonlinear Schrodinger equation
S Kuksin, J Poschel
Annals of Mathematics 143 (1), 149-179, 1996
4221996
KAM for the nonlinear Schrödinger equation
LH Eliasson, SB Kuksin
Annals of mathematics, 371-435, 2010
3582010
Hamiltonian perturbations of infinite-dimensional linear systems with an imaginary spectrum
SB Kuksin
Functional Analysis and Its Applications 21 (3), 192-205, 1987
3551987
Analysis of hamiltonian PDEs
SB Kuksin
Clarendon Press, 2000
3382000
Mathematics of two-dimensional turbulence
S Kuksin, A Shirikyan
Cambridge University Press, 2012
2972012
Stochastic dissipative PDE's and Gibbs measures
S Kuksin, A Shirikyan
Communications in Mathematical Physics 213, 291-330, 2000
1652000
On reducibility of Schrödinger equations with quasiperiodic in time potentials
HL Eliasson, SB Kuksin
Communications in mathematical physics 286, 125-135, 2009
1512009
A Coupling Approach¶ to Randomly Forced Nonlinear PDE's. I
S Kuksin, A Shirikyan
Communications in Mathematical Physics 221, 351-366, 2001
1452001
Analytic linearization of circle diffeomorphisms
H Eliasson, S Kuksin, S Marmi, JC Yoccoz, JC Yoccoz
Dynamical Systems and Small Divisors: Lectures given at the CIME Summer …, 2002
1372002
A KAM-theorem for equations of the Korteweg-de Vries type
SB Kuksin
Harwood Academic Publishers, 1998
1341998
KAM for the nonlinear beam equation
LH Eliasson, B Grébert, SB Kuksin
Geometric and Functional Analysis 26, 1588-1715, 2016
1312016
Coupling approach to white-forced nonlinear PDEs
S Kuksin, A Shirikyan
Journal de mathématiques pures et appliquées 81 (6), 567-602, 2002
1002002
Infinite-dimensional symplectic capacities and a squeezing theorem for Hamiltonian PDE's
SB Kuksin
Communications in Mathematical Physics 167, 531-552, 1995
861995
On the inclusion of analytic symplectic maps in analytic Hamiltonian flows and its applications
S Kuksin, J Pöschel
Seminar on Dynamical Systems: Euler International Mathematical Institute, St …, 1994
831994
Perturbation of quasiperiodic solutions of infinite-dimensional Hamiltonian systems
SB Kuksin
Mathematics of the USSR-Izvestiya 32 (1), 39, 1989
801989
Randomly forced nonlinear PDEs and statistical hydrodynamics in 2 space dimensions
SB Kuksin
European Mathematical Society, 2006
782006
Perturbation theory for quasiperiodic solutions of infinite-dimensional Hamiltonian systems, and its application to the Korteweg-de Vries equation
SB Kuksin
Mathematics of the USSR-Sbornik 64 (2), 397, 1989
771989
Ergodicity for the randomly forced 2D Navier–Stokes equations
S Kuksin, A Shirikyan
Mathematical Physics, Analysis and Geometry 4, 147-195, 2001
752001
Randomly forced CGL equation: stationary measures and the inviscid limit
S Kuksin, A Shirikyan
Journal of Physics A: Mathematical and General 37 (12), 3805, 2004
742004
The system can't perform the operation now. Try again later.
Articles 1–20